# SDR USAA2010102192330

- Difficulty date: October 20, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 7,474 hours, 2,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10001903
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1630 - LGA - EEL- 2-R CABIN ENTRY DOOR EMERGENCY LIGHT LENS MISSING.  MAINTENANCE REPLACED EMERGENCY LIGHT LENS AT 2-R DOOR.
